# SDR ASOA200900151

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 19,334 hours, 15,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TO WHILE BRINGING FLAPS FROM 8 TO 0.  EMERGENCY DECLARED.  ACFT RETURNED TO ATL AFTER T/O.  FLT 5105X2
